MathSciNet Relay Station
MathSciNet bibliographic data
MR384774 (52 #5647) 13B99
Brewer, J. W.; Costa, D. L. Contracted ideals and purity for ring extensions. Proc. Amer. Math. Soc. 53 (1975), no. 2, 271–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement